MAUDE Adverse Event Report: NOVASTEP SAS PECA® 2.0; BUNION IMPLANT Ø4 LG54/LG42

NOVASTEP SAS PECA® 2.0; BUNION IMPLANT Ø4 LG54/LG42
Model Number PS060054
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the information received, two peca2.0 screws were implanted and subsequently explanted from the patient after a certain period of time as mentionned in the report, then replaced due to patient noncompliance.The reporter could not provide any further information despite multiple follow-up attempts.
 
Event or Problem Description
We have received the information that a revision surgery took place on the (b)(6) 2026 to remove the peca screws (2 screws) due to patient noncompliance.Date of the first surgery is (b)(6) 2025, was completed successfully according to the reported; also the revision surgery was complited successfully and no defect was observed on the explanted devices.The revision consisted of replacing the screws with a lisfranc plate system.No further informations have been communicated.Two screws are mentioned in this report.Since section d allows only one reference to be entered, the full details of the products associated with this event are provided below : (b)(4): product refrence.Bunion implant ø4 lg54 : product name.(b)(4) : udi-di.M24865 : batch number.Expiry date : 04/01/2030.(b)(4): product refrence.Bunion implant ø4 lg42: product name.03700879516295:udi-di.M24857 : batch number.Expiry date: 04/01/2030.

Brand Name
PECA® 2.0
Common Device Name
BUNION IMPLANT Ø4 LG54/LG42
Manufacturer (Section D)
NOVASTEP SAS
2 all jacques frimot
rennes, 35000
FR  35000
Manufacturer Contact
patrick lebas
2 all jacques frimot,
rennes, 35000
FR   35000
MDR Report Key24663283
Report Number3010673777-2026-00011
Device Sequence Number9289527
Product Code HWC
UDI-Device Identifier03700879516356
UDI-Public03700879516356
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K143229
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPS060054
Device Lot NumberM24865
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2026
Initial Report FDA Received Date03/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown